# SDR AU000662

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: 4091709001
- Condition: Broken
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL CONTROL PISTON RINGS BROKEN AND STUCK. TURBOCHARGER LEAKING OIL.  (X)
